# SDR AUS20030795

- Difficulty date: July 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 015T1507357
- Part serial: 000140
- Condition: Wrong Part
- Location: Leading Edge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 LEADING EDGE SLAT INCORRECT PART. PART NUMBER OF SLAT WAS FOR A 200 MODEL AIRCRAFT INSTEAD OF FOR A 300 MODEL. UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
